MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that a device detachment occurred.The stenosed target lesion was located in the right coronary artery.A 1.50 mm rotablator plus was selected for use.During the procedure, rotablation was performed for plaque modification.Rotalink plus was taken for preparation but while performing draw test on dynaglide mode, burr driveshaft detached from the protective sheath.The device was then removed from the wire, and the procedure was completed with another of the same device.There were no patient complications were reported post procedure.
 
Additional Manufacturer Narrative
Device analysis findings: device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device found the sheath was kinked at the strain relief.At the strain relief, 12cm distal from the handshake connection, the coil was stretched and detached.No other issues were identified during the product analysis.Media review: photo media provided depicted a portion of the burr catheter with a detached coil present confirming the reported events.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review, the most probable cause for this complaint was considered adverse event related to procedure.E1.Initial reporter address 1: (b)(6).
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23370364
Report Number2124215-2025-75616
Device Sequence Number12990840
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)270419(10)36554163
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0036554163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F JR 3; 7F JR 3; RUNTHROUGH NS WIRE; RUNTHROUGH NS WIRE
Patient Age59 YR
Patient SexMale
Patient Weight58 KG